# SDR SWIA200921590

- Difficulty date: May 6, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 14,670 hours, 12,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5964 - LAST EMERGENCY CEILING LIGHT INOP.  RELAMPED.
